MathSciNet Relay Station
MathSciNet bibliographic data
MR2824702 (2012e:65140) 65L99 (26A33 35R11 45J05)
Saadatmandi, Abbas; Dehghan, Mehdi A tau approach for solution of the space fractional diffusion equation. Comput. Math. Appl. 62 (2011), no. 3, 1135–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement